# SDR 96ZZZX938

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999CC
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570159
- Engine: Cont TSIO360E
- System (JASC): 7324 · Fuel Divider
- Part: Line
- Condition: Broke
- Location: Nr 6 Noz B-Nut
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

FUEL LINE FROM FLOW DIVIDER TO NR 6 NOZZLE BROKE AT B-NUT NOZZLE AND SPRAYED RAW FUEL ON ENGINE.  ENGINE ROUGH, BUT NOT SHUT DOWN AND LANDED OK WITH NO FIRE.  VERY LUCKY!
